# SDR IXXA20150331086

- Difficulty date: September 10, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 146T85669
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  ALC DOOR FRAME STRAP AT FS 1269 BETWEEN STRINGER 32 - 31 CORRODED AROUND FASTENER.  INSTALLED NEW STRAP IAW SRM 51-40-02.  SPLICE FABRICATED IAW REA 47089REA16.
